# SDR ASOA20140824092R

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 38,752 hours, 29,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT STAY ON DURING F/A TEST.  MAINTENANCE CHARGED EMERGENCY LIGHT SYSTEM BATTERIES AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
